Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Skin has bumps after undergoing punch graft for vitiligo. What medication can I use to flatten the bumps?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
I have just made the punch graft for vilitigo, after punch graft my skin has bump. Which medicine can I use for the bump will be make to plat? does it need a precription? and where do I buy it?
Posted Sat, 11 Aug 2012 in Skin Hair and Nails
Answered by Dr. Rohit Batra 10 hours later
Dear Patient,
Thanks for your query.
Punch graft is a technique for pigmentation in vitiligo affected area.
Once the grafts are taken up well then mild to moderate topical steroidal creams and misrodermabrasion can be highly beneficial for getting smoothness.
These creams are only to used after proper consultation with physician who has performed the procedure as he knows when the wound is healthy and other smoothening agents can be prescribed.
Steroids of moderate potency are prescription drugs.


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor